On determinants and inverses of some triband Toeplitz matrices with permuted columns

Volume 20, Issue 3, pp 196--206 http://dx.doi.org/10.22436/jmcs.020.03.02
Publication Date: November 15, 2019 Submission Date: August 13, 2019 Revision Date: October 11, 2019 Accteptance Date: October 28, 2019

Authors

Pingyun Li - School of Mathematics and Statistics, Linyi University, Linyi 276000, China. Zhaolin Jiang - School of Mathematics and Statistics, Linyi University, Linyi 276000, China. Yanpeng Zheng - School of Automation and Electrical Engineering, Linyi University, Linyi 276000, China.


Abstract

In this paper, we study the triband Toeplitz and Hankel matrices with permuted columns. We obtain expressions for the determinants and the inverses of the triband Toeplitz and Hankel matrices with permuted columns by the Sherman-Morrison-Woodbury formula, where the Pell numbers play an essential role.


Keywords


MSC


References